Anti Depressants

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Denim
Regular Member


Date Joined Apr 2007
Total Posts : 428
   Posted 6/16/2009 11:08 AM (GMT -7)   
Hi everyone,
 
Quick question. It doesn't make sense but I will ask anyway.
 
I just started Wellbutrin--it's only been about 11 days. Does it make you sleepy?
 
I am more tired than usual. I know, I don't sleep enough but this is extra. Has anyone heard this?
 
Thanks. I want so much for it to work. The other day, out of nowhere, I was acting like my old silly self and I was so happy, it was weird, but this tiredness is odd.
 
So, if anyone had a similiar experience, let me know. Thanks! 
Swallow your pride, you will not die, it's not poison.- Bob Dylan 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/16/2009 1:45 PM (GMT -7)   
Wellbutrin more commonly causes insomnia.  Are you on any other medication that could be causing you to feel overly drowsy?
 
If not I would check with your physician as medications do effect each person differently.
 
Take care
Kitt

Denim
Regular Member


Date Joined Apr 2007
Total Posts : 428
   Posted 6/16/2009 2:33 PM (GMT -7)   

I had the insomnia part and am on something that would make me drowsy but I don't remember feeling it this much.

Thanks Kitt. I thought I read it somewhere that at first you lacked energy. I'll bring it all up, next time I see him.

 


gentleman k
Regular Member


Date Joined May 2009
Total Posts : 87
   Posted 6/16/2009 7:01 PM (GMT -7)   
Whatever you are taking to make you drowsy is probably making you too sleepy. Try cutting the dosage in half and see if that makes you less sleepy. Good luck!

gentleman k

Denim
Regular Member


Date Joined Apr 2007
Total Posts : 428
   Posted 6/16/2009 11:05 PM (GMT -7)   

Gentlemen k that is just what I am doing, thank you.

Zapped, I always look up side effects and interactions. I come on here to hear from personal experiences yet am very aware that we are different,but I think it's human nature to ask if people have had similiar problems. I see it all the time. If many people do have that same problem, the chances of it being a more likely side effect is there--but I know better not to just use a board. Thanks for taking the tme to write.  And I am also aware that they will list every oossible side effect to cover themselves. I like to hear what others ave to say because often the sites will have the same exact info.


Swallow your pride, you will not die, it's not poison.- Bob Dylan 


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 6/16/2009 11:10 PM (GMT -7)   
denim, since we are all the same, humans, we are not the same in terms of how we are medically. so i would strongly urge you to see the the doc. jamie.

Denim
Regular Member


Date Joined Apr 2007
Total Posts : 428
   Posted 6/17/2009 9:19 AM (GMT -7)   
Jaimiee, thanks for reading the post and answering. I will be bringing it up.

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 6/18/2009 2:20 AM (GMT -7)   
all the best my friend. keep strong and safe. jamie. a happy face for u. smilewinkgrin tongue smilewinkgrin tongue

Denim
Regular Member


Date Joined Apr 2007
Total Posts : 428
   Posted 6/18/2009 9:13 AM (GMT -7)   
Thanks Jamiee, I am trying. They say give it at least 6 weeks, it seems so long. Thanks again, have a good day.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 11:07 AM (GMT -7)
There are a total of 2,734,767 posts in 301,245 threads.
View Active Threads


Who's Online
This forum has 151352 registered members. Please welcome our newest member, dillon91750.
335 Guest(s), 11 Registered Member(s) are currently online.  Details
ResilienceR, PeteZa, dillon91750, tickcheckguy, compiler, Girlie, Ineedhelp, Tudpock18, Fairwind, ChickenArise, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer